# SDR SCNA20170616092

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 BULKHEAD WEB, HFEC FOUND A CRACK INDICATION IN AFT ROW, SECOND HOLE BELOW STRINGER 22R.  REPAIRED THE BULKHEAD WEB.
